Tinnitus

Tinnitus, which is the abnormal perception of sound, affects 50 million Americans. Most commonly it is associated with high frequency sensory neural hearing loss, or certain ear pathologies. High doses of certain medications such as aspirin and other anti-inflammatory medications, as well as certain diuretics can also cause tinnitus.

Unless a specific cause can be identified, the treatment of tinnitus is often difficult and unsatisfactory. Some helpful coping strategies can be found on the website of the American Tinnitus Association and the groups listed below.


Tinnitus Support Group

You are invited to join the Washington DC Tinnitus Support Group at their monthly meetings.

Where:

Georgetown University
Medical & Dental Building 
Room code: MDSW107
Washington, DC

For more information including meeting dates and times, please contact Ted Turesky at (202) 687-4390 or tturesky@gmail.com.


Helpful Links

What is Tinnitus? Information from the AAO
Tinnitus Support Message Board

Back

ENT Otolaryngology Website Design & Medical Website Design by Vital Element, Inc.